Thunderstorm Wind, Mississippi
- When
- March 29, 8:59 PM CST to 9:05 PM CST
- Where
- Mississippi County, (Byh)blytheville Afb
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 35.967, -89.950
2 hail, 1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before the first event at Mar 29, 8:45 PM CST, 14 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 845 PM CST MON MAR 29 2004 .DISCUSSION... A SPOKE OF ENERGY ROTATING COUNTER CLOCKWISE AROUND THE BASE OF AN UPPER TROUGH IS PRODUCING SHOWERS AND THUNDERSTORMS...WITH SOME HAIL AND GUSTY WINDS...IN NE AR AND THE BOOTHEEL. THIS ACTIVITY SHOULD MOVE EAST ACROSS THE MS RIVER AND WEAKEN INTO LATE EVENING HOURS. ONLY ONE REPORT OF INCH HAIL HAS BEEN REPORTED. RAINFALL SHOULD BE CONFINED TO THE EASTERN HALF OF THE CWA AFTER MIDNIGHT. && .MEG...WATCHES/WARNINGS/ADVISORIES... AR...NONE. MS...NONE. MO...NONE. TN...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 730 AM CST MON MAR 29 2004 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>021-048>055-088>092-301200- ALCORN-BENTON-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DECATUR-DESOTO-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-PHILLIPS- POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-ST. FRANCIS- TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-UNION-WEAKLEY- YALOBUSHA- 730 AM CST MON MAR 29 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST ARKANSAS...NORTH MISSISSIPPI...WEST TENNESSEE AND THE MISSOURI BOOTHEEL. .DAY ONE...TODAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN... THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. FOR ADDITIONAL WEATHER INFORMATION... CHECK OUR WEB SITE AT HTTP://WWW.SRH.NOAA.GOV/MEG. SJM
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 800 PM CST MON MAR 29 2004 ARZ018-MOZ113-115-300300- DUNKLIN MO-GREENE AR-PEMISCOT MO- 800 PM CST MON MAR 29 2004 THIS SIGNIFICANT WEATHER ADVISORY IS FOR...DUNKLIN...GREENE AND PEMISCOT COUNTIES. A STRONG THUNDERSTORM WAS LOCATED OVER OAK GROVE HEIGHTS AT 758 PM CST...MOVING EAST AT 40 MPH. GUSTY WINDS OVER 40 MPH...SMALL HAIL AND BRIEF HEAVY RAIN ARE LIKELY WITH THIS STORM. PEOPLE IN DUNKLIN...GREENE AND PEMISCOT COUNTIES...INCLUDING THE CITIES OF CARUTHERSVILLE...HAYTI...MARMADUKE...PARAGOULD...SENATH AND STEELE...SHOULD MONITOR THIS STORM CLOSELY. SWC
The national radar mosaic for the moment the first event began.
2 hail, 1 thunderstorm wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2004Every state in 2004This day in weather historyWarnings in Arkansas, March 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5390118, 5390117, 5390116.